Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 60, NWS Miami, FL

November 4, 2007Collier County, Monroe County, Florida

NWS Miami, FL issued this red flag warning at Nov 4, 2007, 4:12 AM EST for Collier County, Monroe County, Florida. It took effect at Nov 4, 2007, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2007, 4:12 AM EST (09:12 UTC)
In effect from
Nov 4, 2007, 11:00 AM EST
Expired
Nov 4, 2007, 5:00 PM EST
In force
6 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 040912
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EST SUN NOV 4 2007

FLZ063-066-069-070-042200-
/O.UPG.KMFL.FW.A.0035.071104T1700Z-071104T2200Z/
/O.NEW.KMFL.FW.W.0060.071104T1600Z-071104T2200Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
412 AM EST SUN NOV 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING FOR GLADES...HENDRY...AND COLLIER COUNTIES...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A DRY AIR MASS WILL CONTINUE TO SPREAD SOUTH ACROSS THE AREA
TODAY. THIS WILL RESULT IN DEWPOINTS FALLING INTO THE 40S THIS
AFTERNOON. THIS...COMBINED WITH MAXIMUM AFTERNOON TEMPERATURES
AROUND 80 DEGREES...WILL RESULT IN RELATIVE HUMIDITY VALUES
FALLING BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. FOR THIS
REASON A RED FLAG WARNING HAS BEEN ISSUED FOR
GLADES...HENDRY...AND COLLIER COUNTIES THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ075-042200-
/O.NEW.KMFL.FW.W.0060.071104T1600Z-071104T2200Z/
MAINLAND MONROE-
412 AM EST SUN NOV 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING FOR MAINLAND MONROE COUNTY...WHICH IS IN EFFECT FROM 11
AM THIS MORNING TO 5 PM EST THIS AFTERNOON.

A DRY AIR MASS WILL CONTINUE TO SPREAD SOUTH ACROSS THE AREA
TODAY. THIS WILL RESULT IN DEWPOINTS FALLING INTO THE 40S THIS
AFTERNOON...MAINLY OVER NORTHERN PORTIONS OF MAINLAND MONROE COUNTY.
THIS...COMBINED WITH MAXIMUM AFTERNOON TEMPERATURES AROUND 80
DEGREES...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...MAINLY OVER NORTHERN 
SECTIONS OF MAINLAND MONROE COUNTY. FOR THIS REASON A RED FLAG
WARNING HAS BEEN ISSUED FOR MAINLAND MONROE COUNTY THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

GREGORIA
2 follow-up statements
000 
WWUS82 KMFL 041922
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EST SUN NOV 4 2007

FLZ063-066-069-070-050400-
/O.NEW.KMFL.FW.A.0036.071105T1600Z-071106T0000Z/
/O.CON.KMFL.FW.W.0060.000000T0000Z-071104T2200Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
222 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE WESTERN INTERIOR
PORTION OF SOUTH FLORIDA THROUGH MONDAY...WITH DEEP BOUNDARY LAYER
MIXING ALLOWING DEW POINTS TO FALL INTO THE 45-50F RANGE DURING
THE AFTERNOON. THIS...COMBINED WITH MAXIMUM AFTERNOON TEMPERATURES
IN THE LOWER 80S...WILL RESULT IN RELATIVE HUMIDITY VALUES ONCE
AGAIN FALLING BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.
FOR THIS REASON A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...
HENDRY...AND COLLIER COUNTIES FOR MONDAY AFTERNOON. IN ADDITION TO
THE FIRE WEATHER WATCH...A RED FLAG WARNING IS IN EFFECT FOR THIS
AREA THROUGH LATE SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ075-042200-
/O.CON.KMFL.FW.W.0060.000000T0000Z-071104T2200Z/
MAINLAND MONROE-
222 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA TODAY...WITH
DEEP BOUNDARY LAYER MIXING ALLOWING DEW POINTS TO FALL INTO THE
45-50F RANGE. THIS...COMBINED WITH MAXIMUM AFTERNOON TEMPERATURES
IN THE LOWER 80S...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. FOR THIS REASON
A RED FLAG WARNING REMAINS IN EFFECT FOR MAINLAND MONROE COUNTY 
THROUGH LATE SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

70/DD
000 
WWUS82 KMFL 042215
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EST SUN NOV 4 2007

FLZ063-066-069-070-051000-
/O.EXP.KMFL.FW.W.0060.000000T0000Z-071104T2200Z/
/O.CON.KMFL.FW.A.0036.071105T1600Z-071106T0000Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
515 PM EST SUN NOV 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE AREA CONTINUE TO COOL THIS SUNDAY EVENING
AND RELATIVE HUMIDITIES CONTINUE TO CLIMB AS WELL... THEREFORE THE
RED FLAG WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE.
HOWEVER, A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE WESTERN
INTERIOR PORTION OF SOUTH FLORIDA THROUGH MONDAY...WITH DEEP
BOUNDARY LAYER MIXING ALLOWING DEW POINTS TO FALL INTO THE 45-50F
RANGE DURING THE AFTERNOON. THIS...COMBINED WITH MAXIMUM AFTERNOON
TEMPERATURES IN THE LOWER 80S...WILL RESULT IN RELATIVE HUMIDITY
VALUES ONCE AGAIN FALLING BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS. FOR THIS REASON A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR GLADES... HENDRY...AND COLLIER COUNTIES FOR MONDAY
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ075-042315-
/O.EXP.KMFL.FW.W.0060.000000T0000Z-071104T2200Z/
MAINLAND MONROE-
515 PM EST SUN NOV 4 2007

...RED FLAG WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE AREA CONTINUE TO COOL THIS SUNDAY EVENING
AND RELATIVE HUMIDITIES CONTINUE TO CLIMB AS WELL... THEREFORE THE
RED FLAG WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE.



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 1:15 AM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 4, 1:15 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
115 AM EDT SUN NOV 4 2007

.UPDATE...FT. LAUDERDALE PD CONTINUES TO REPORT THAT A PORTION OF
A1A IS CLOSED BETWEEN SUNRISE BLVE AND NE 21ST ST. ALSO...WE RECEIVED
A REPORT OF A GARAGE AT SUNNY ISLES BEACH IN MIAMI-DADE COUNTY BEING
FLOODED BY SEA WATER DUE TO HIGH WAVE ACTION. GIVEN THAT WE HAVE
ISOLATED COASTAL FLOODING ONGOING...ISSUED A COASTAL FLOOD WARNING FOR
THE PALM BEACH...BROWARD...AND MIAMI-DADE COUNTY COAST...EFFECTIVE
THROUGH NOON TODAY. THE CAUSE OF THESE PROBLEMS IS THE LONG PERIOD NNE
SWELL WHICH IS IMPACTING THE ATLANTIC WATERS. BUOY 10 OFF THE EAST
CENTRAL FL COAST IS CURRENTLY REPORTING A SWELL HGT OF 8 FT WITH A
PERIOD OF NEAR 15 SECONDS. THIS PERIOD WILL ONLY INCREASE AS IT
MOVES TO OUR COAST...AND SUCH A LONG PERIOD RESULTS IN A LOT OF
WAVE ENERGY HITTING AND MOVING UP THE BEACHES...MUCH MORE SO COMPARED
TO SHORTER PERIOD SWELLS. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 1024 PM EDT SAT NOV 3 2007/

UPDATE...
THE ONLY MINOR CHANGE REQUIRED IN THIS EVENINGS UPDATE WILL BE TO
PLACE A 10 POP ACROSS THE ATLANTIC WATERS...WHERE A FEW SHOWERS
CONTINUE OFF SHORE. OTHERWISE...THE REMAINDER OF THE FORECAST
APPEARS TO BE ON TRACK AT THIS TIME.

70/DD

AVIATION...
VFR CONDITIONS WILL PREVAIL OVR ALL TERMINALS THROUGH THE PERIOD.

PREV DISCUSSION... /ISSUED 254 PM EDT SAT NOV 3 2007/

DISCUSSION...SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS
THE REGION FROM THE SOUTHERN PLAINS AND WESTERN GULF THROUGH
TUESDAY. INITIALLY NORTHERLY WIND FLOW TONIGHT AND TOMORROW WILL
SHIFT TO NORTHEASTERLY AS THIS HAPPENS...BUT WITH VERY DRY AIR IN
ALL LEVELS OF THE ATMOSPHERE EXPECT MOSTLY SUNNY TO AT MOST PARTLY
CLOUDY CONDITIONS THE NEXT SEVERAL DAYS...WITH CLEAR SKIES AND
LIGHT NW OR CALM WINDS AT NIGHT AS LAND BREEZE DEVELOPS.
TEMPERATURES AND HUMIDITY LEVELS WILL CONTINUE TO BE LOWER THAN
THEY HAVE BEEN ALL SUMMER THROUGH THE FORESEEABLE
FUTURE...ALTHOUGH THE DEVELOPING NE FLOW WILL BRING SOME LOW LEVEL
MOISTURE INCREASE MONDAY AND TUESDAY ESPECIALLY TO AREAS EAST OF
THE LAKE. THE CONDITIONS MENTIONED AT NIGHT WILL BE IDEAL FOR
RADIATIONAL COOLING...SO LOCATIONS ACROSS THE INTERIOR/LAKE
OKEECHOBEE REGION SHOULD DROP INTO THE 50 TO 55 DEGREE RANGE THE
NEXT FEW NIGHTS. THE DEVELOPING NIGHTTIME LAND BREEZE WITH CLEAR
SKIES AND LOWER DEWPOINTS SHOULD ALLOW TEMPS TO DROP SLIGHTLY
COOLER THAN GUIDANCE ACROSS THE EAST COAST METRO AREAS...SO HAVE
GENERALLY GONE A DEGREE OR TWO BELOW THE MAV HERE FOR THE NEXT FEW
NIGHTS.

AS THE NEXT SWEEPING LONGWAVE TROUGH BUILDS ACROSS THE EASTERN
CONUS TUESDAY INTO WEDNESDAY...ANOTHER COLD FRONT WILL PASS
THROUGH SOUTH FLORIDA SOMETIME LATE WEDNESDAY OR WEDNESDAY NIGHT.
THE GFS HAS BEEN HINTING AT POSSIBLY A PRE-FRONTAL TROUGH AND
ASSOCIATED NORTHERLY SFC FLOW AHEAD OF THE FRONT...AND WITHOUT
CONVERGENCE AND MUCH LOW LEVEL MOISTURE...MOST IF NOT ALL PRECIP
ASSOCIATED WITH THE FROPA APPEARS TO BE OVER THE LOCAL WATERS AS
IS MOSTLY THE CASE WITH DRY SEASON FROPAS. BEHIND THIS
FRONT...ANOTHER COOL/DRY AREA OF HIGH PRESSURE BUILDS INTO THE
REGION FROM THE NORTH FOR THE END OF THE WEEK WITH A REINFORCING
SHOT OF SLIGHTLY COOLER/DRIER AIR.

MARINE...NORTHERLY WINDS WILL CONTINUE ACROSS THE ATLANTIC WATERS
AT 15 TO 20 KNOTS TONIGHT BEFORE BECOMING NORTH TO NORTHEAST 10 TO
15 KNOTS THE REST OF THE PERIOD. SEAS INITIALLY UP TO 12 FEET IN
THE GULF STREAM THANKS IN PART TO A CONTINUING MODERATE NERLY
SWELL TONIGHT WILL DECREASE TO 6 TO 8 FEET BY LATE SUNDAY AS
SWELLS DECREASE AND WIND WAVES BECOME MORE DOMINANT. SEAS SHOULD
CONTINUE TO DECREASE FURTHER THROUGH MID WEEK BEFORE POTENTIALLY
INCREASING AGAIN LATE IN THE WEEK AFTER THE NEXT FRONTAL PASSAGE.

THE MODERATE TO LARGE NERLY SWELL WILL CONTINUE THIS EVENING AND
SLOWLY DECREASE OVERNIGHT...WITH LARGEST SWELLS CONTINUING ALONG
THE PALM BEACH COAST. BASED ON UPSTREAM VALUES OFF THE CENTRAL FL
COAST AND OBSERVATIONS RECEIVED THIS MORNING...WILL CONTINUE THE
HIGH SURF ADVISORY THROUGH THE NIGHT FOR COASTAL PALM BEACH COUNTY.

FIRE WEATHER...A VERY DRY/SUBSIDENT AIRMASS IS MOVING TOWARDS
SOUTH FLORIDA. UPSTREAM DEWPOINTS IN CENTRAL FLORIDA HAVE MIXED
OUT INTO THE LOW TO MID 40S EARLY THIS AFTERNOON. MODELS FORECAST
MIN DEWPOINTS TOMORROW AROUND 50 ACROSS GLADES AND HENDRY
COUNTIES...WHICH WOULD BRING MINIMUM RHS RIGHT AROUND 35 PERCENT
FOR A VERY SHORT TIME AT PEAK HEATING TOMORROW. HOWEVER, MODEL
FORECAST SOUNDINGS SHOW VERY DRY AIR IN THE BOUNDARY LAYER ACROSS
THE INTERIOR TOMORROW...WITH 900-925 MB DEWPOINTS ANYWHERE FROM
THE UPPER 20S TO MID 30S. WITH GOOD MIXING TO AT LEAST 2500 FT AND
VERY SUBSIDENT AIRMASS...SOME OF THIS DRY AIR WILL MIX DOWN TO THE
SURFACE. SO...AM CALLING FOR DEWPOINTS TO DROP AS LOW AS THE MID
40S ACROSS GLADES, HENDRY, AND COLLIER COUNTIES RIGHT NOW...MUCH
AS THEY HAVE DONE UPSTREAM TODAY AS A RESULT. THIS WILL ALLOW
MINIMUM RHS TO DROP TO OR BELOW 35 PERCENT FOR 4 TO 5 HOURS
TOMORROW AFTERNOON...AND HAVE ISSUED A FIRE WEATHER WATCH FOR
THOSE AREAS. ACROSS INLAND PALM BEACH TO INLAND MIAMI-DADE...KEPT
MINIMUM RHS IN THE 35 TO 40 PERCENT RANGE FOR NOW GIVEN
UNCERTAINTY IN HOW FAR EAST LOW DEWPOINTS WILL MIX GIVEN DUE
NORTHERLY SFC/LOW LEVEL FLOW...AND THIS DIRECTION WILL PROVIDE A
MOISTURE FETCH OFF OF LAKE OKEECHOBEE AS WELL. WILL NOT ISSUE A
WATCH FOR THESE AREAS AT THIS TIME AS A RESULT.

A FIRE WEATHER WATCH MAY ALSO BE NEEDED FOR GLADES AND HENDRY
COUNTIES ON MONDAY, HOWEVER WILL NOT ISSUE ONE AT THIS TIME DUE TO
UNCERTAINTIES. MOST MODELS ARE FORECASTING LOW LEVEL WINDS TO
SHIFT TO THE NORTHEAST AND THUS BRING MORE MOISTURE BACK INTO THE
REGION...HOWEVER, MODELS TEND TO DO THIS TOO QUICKLY ACROSS THE
INTERIOR WITH SURFACE HIGHS TO OUR NORTH AND WEST IN THE DRY
SEASON. THEREFORE THINK NORTHERLY FLOW MAY CONTINUE AND ALLOW
DEWPOINTS TO CRASH ACROSS INLAND AREAS ONCE AGAIN.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM NOON EST TODAY THROUGH THIS AFTERNOON
     FOR FLZ063-FLZ066-FLZ069-FLZ070.

     COASTAL FLOOD WARNING UNTIL NOON EST TODAY FOR FLZ168-FLZ172-
     FLZ173.

     HIGH SURF ADVISORY UNTIL NOON EST TODAY FOR FLZ168-FLZ172-FLZ173.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ650-
     AMZ651-AMZ670-AMZ671.

GM...NONE.
&&
Hazardous weather outlook, Nov 4, 12:38 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1238 AM EDT SUN NOV 4 2007

FLZ063-066>075-168-172>174-041315-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1238 AM EDT SUN NOV 4 2007

...COASTAL FLOOD WARNING PALM BEACH, BROWARD, AND MIAMI-DADE COASTS THROUGH NOON SUNDAY...
...HIGH SURF ADVISORY PALM BEACH, BROWARD, AND MIAMI-DADE COASTS THROUGH NOON SUNDAY...
...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...OVERNIGHT

FLOOD: COASTAL FLOODING WILL CONTINUE TO OCCUR AT ISOLATED LOCATIONS
THROUGH NOON TODAY, DUE TO A LONG PERIOD SWELL IMPACTING THE AREA.
THIS SWELL WILL PUSH WATER UP THE BEACH AND COULD CONTINUE TO IMPOSE
ON LOCALIZED ROADWAYS AND STRUCTURES. FOR THIS REASON, A COASTAL FLOOD
WARNING HAS BEEN ISSUED FOR THE PALM BEACH, BROWARD, AND MIAMI-DADE
COUNTY COAST. A PORTION OF HIGHWAY A1A IN FORT LAUDERDALE HAS BEEN
CLOSED, BETWEEN SUNRISE BOULEVARD AND NE 21ST STREET. ALSO, A PARKING
GARAGE IN SUNNY ISLES BEACH WAS FLOODED DUE TO HIGH WAVE ACTION.

WAVES: HAZARDOUS SEAS OF 10 TO 12 FEET WILL CONTINUE IN THE GULF
STREAM OVERNIGHT. ACROSS THE NEAR SHORE ATLANTIC WATERS, SEAS OF 6
TO 8 FEET ARE EXPECTED IN A NORTH NORTHEAST SWELL, HIGHEST ALONG
THE PALM BEACH COUNTY COAST. A HIGH SURF ADVISORY IS IN EFFECT
THROUGH NOON TODAY FOR ALL OF THE LOCAL ATLANTIC BEACHES,
WHERE BREAKING WAVES OF 8 TO 10 FEET ARE EXPECTED. THIS WILL
RESULT IN ADDITIONAL BEACH EROSION, ESPECIALLY AROUND THE TIME OF
HIGH TIDE.

RIP CURRENTS: A NORTH NORTHEAST SWELL WILL CONTINUE TO IMPACT THE
ATLANTIC COAST OVERNIGHT, HIGHEST ALONG THE PALM BEACH COAST. THIS
WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC COAST
BEACHES. STRONG RIP CURRENTS ARE POSSIBLE, SO SWIMMING IS NOT
ADVISED.

TEMPERATURES: ALTHOUGH NOT HAZARDOUS, TEMPERATURES WILL FALL TO
LEVELS NOT SEEN IN ABOUT SIX MONTHS OVERNIGHT, PROMPTING THE USE OF
LIGHT JACKETS FOR MANY. LOWS TEMPERATURES WILL RANGE FROM THE LOWER
50S ACROSS GLADES COUNTY TO THE LOWER TO MID 60S ALONG THE
SOUTHEAST ATLANTIC COAST. THE PERSISTENT HEAT AND HUMIDITY OF THE
RAINY SEASON IS FINALLY OVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED COASTAL FLOODING AND HIGH SURF WILL CONTINUE THROUGH SUNDAY
MORNING, THEN GRADUALLY IMPROVING. DANGEROUS RIP CURRENTS WILL
CONTINUE ALONG THE ATLANTIC BEACHES INTO MONDAY. HAZARDOUS SEAS WILL
CONTINUE IN THE GULF STREAM THROUGH EARLY MONDAY BEFORE SUBSIDING.
HOWEVER, ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA BY MID
WEEK, POSSIBLY LEADING TO INCREASING SEAS AGAIN LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HIGH SURF AND BEACH EROSION WILL BE APPRECIATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Nov 4, 1:56 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
156 AM EDT SUN NOV 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 NE BAL HARBOUR        25.95N 80.11W
11/03/2007                   AMZ651             FL   PUBLIC

            COASTAL FLOODING - PUBLIC REPORTED THAT AN UNDERGROUND
            GARAGE OF A SUNNY ISLES BEACH HOTEL WAS FLOODED WITH
            ABOUT 4 FEET OF SEA WATER DUE TO HIGH WAVE ACTION.

&&

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 12:21 AM EDTCoastal Flood WarningMFLBroward, Miami-Dade, Palm Beach29 hr
Nov 4, 5:05 AM ESTMarine Weather StatementMFL13 hr
Nov 4, 2:22 PM ESTFire Weather WatchMFLCollier14 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.